# SDR DALA2025082206254

- Difficulty date: August 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,798 hours, 41,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT FLASHING.   CLEANED CONNECTOR ON EMERGENCY LIGHT BATTERY PACK B5-260 AND OPS CHECKED IAW AMM 33-51, CHECKED GOOD (7280156).
